Results 171 to 177 of about 1,986,691 (177)
On the complexity of the sandwich problems for strongly chordal graphs and chordal bipartite graphs [PDF]
Golumbic, Kaplan, and Shamir, in their paper [M.C. Golumbic, H. Kaplan, R. Shamir, Graph sandwich problems, J. Algorithms 19 (1995) 449–473] on graph sandwich problems published in 1995, left the status of sandwich problems for strongly chordal graphs ...
L Faria +2 more
exaly +2 more sources
Some of the next articles are maybe not open access.
Related searches:
Related searches:
Algorithms for Generating Strongly Chordal Graphs
Lecture Notes in Computer Science, 2021Asish Mukhopadhyay, Md Zamilur Rahman
exaly
A linear-time algorithm for semitotal domination in strongly chordal graphs
Discrete Applied Mathematics, 2023Anil Maheshwari
exaly
Cycle Extendability of Hamiltonian Strongly Chordal Graphs
SIAM Journal on Discrete Mathematics, 2021Wenjun Li
exaly
Broadcast domination and multipacking in strongly chordal graphs
Discrete Applied Mathematics, 2019Gary MacGillivray
exaly
Linear Time Algorithms on Chordal Bipartite and Strongly Chordal Graphs
Lecture Notes in Computer Science, 2002Ryuhei Uehara
exaly
On Strongly Chordal Graphs That Are Not Leaf Powers
Lecture Notes in Computer Science, 2017Manuel Lafond
exaly

